# SDR SWIA201125995

- Difficulty date: April 7, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 19,877 hours, 16,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ABOVE ROWS 5 AND 9 DO NOT ILLUMINATE.  (FLT 5817)  RELAMPED EMERGENCY LIGHTS.
